Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Oral Health and HIVOral Health and HIV
           
Rollover images to visit our other forums!
  
  • Email Email
  • Glossary Glossary


DRY EYES/MOUTH
Apr 29, 1999

DOC, WHEN HIV INDUCED DRY MOUTH DEVELOPS, DOES IT ALSO DEVELOP DRY EYES AND DRY NOSTRILS AT THE SAME TIME ?? THANKS, PB.

Response from Dr. Reznik

Dear PB:

My knowledge in this matter is limited to the oral cavity, where salivary gland involvement with HIV or the effects of medications may cause dry mouth. It does seem logical to assume that if the cause of your dry mouth were medications, which could be something as simple as an antihistamine, other mucous membranes would be effected.

Take care,

DR


Previous
Dry Mouth
Next
confused

  
  • Email Email
  • Glossary Glossary


 
 
Advertisement




Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement